Risperdal Gynecomastia Lawsuit Cases: Learn Everything There Is To Know About It
These days, there has been an increase in the number of lawyers and attorneys who are investigating a very rare and interesting case about young boys who were allegedly said to develop male breasts due to their consumption of the antipsychotic drug called as Risperdal. In line with the said allegation, the manufacturing company who is mass producing the said antipsychotic drug were also said to have failed in providing adequate and sufficient information and warnings about the risk the said drug might have as well as in conducting proper research about the negative effects that the said drug may have.
Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.
There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. For young boys and young adolescents who have been taking prolactin, which is said to be present in Risperdal, are known to display an increase level of the said hormone in the body which may lead them to develop male breasts, the growth is being referred to by experts in medical science as gynecomastia. As the increase in the level of prolactin increase, the the developmnet of breasts in boys will also become visible which may actually lead them to experience having discharge or pain in their nipples.
Many researches arise which give support to the allegation that Risperdal actually causes the development of breasts in young males and boys. There was actually a study conducted which was published in the year two thousand six in one of the issues of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, which is being given to adolescents at doses that are commonly used in treating the symptoms of psychosis which actually increases the level of prolactin, having the clinical consequences like the development of their breasts.
Tons and tons and cases have been filed against the manufacturer of Risperdal and at least one hundred thirty of the said cases are directed towards the allegation that such drug causes the development of breasts in boys. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. You can also hire the service of lawyers or attorneys who are expert when it comes to cases such as yours as they can help you best in difficult situations.